Advanced search
Start date

Vladimir Grebenev | Russian Academy of Sciences - Siberian Division - Russia

Grant number: 11/50984-1
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: November 02, 2011 - December 03, 2012
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Alexandre Grichkov
Grantee:Alexandre Grichkov
Visiting researcher: Vladimir Grebenev
Visiting researcher institution: Siberian Branch of the Russian Academy of Sciences (SB RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:10/50347-9 - Algebras, representations e applications, AP.TEM
Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GREBENEV, V. N.; OBERLACK, M.; GRISHKOV, A. N.. Infinite dimensional Lie algebra associated with conformal transformations of the two-point velocity correlation tensor from isotropic turbulence. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 64, n. 3, p. 599-620, . (11/50984-1)
GREBENEV, V. N.; GRISHKOV, A. N.; OBERLACK, M.. The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence. ADVANCES IN MATHEMATICAL PHYSICS, v. 2013, p. 11-pg., . (11/50984-1)

Please report errors in scientific publications list using this form.